Alert archive / Alabama / Flash Flood Warnings in 2013
Flash Flood Warning 33, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jul 21, 2013, 8:59 PM CDT for Jefferson County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2013, 8:59 PM CDT (01:59 UTC)
- Expired
- Jul 22, 2013, 12:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 44 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:30 PM CDT | FLASH FLOOD | Ensley, AL | HEAVY RAINS OVER 3 HOURS RESULTED IN A FLASH FLOOD OF VILLAGE CREEK AT AVENUE W IN ENSLEY. THE CREEK EXCEEDED FLOOD STAGE AT 930 PM AND REMAIN AT OR ABOVE FLOOD STAGE UNTIL 1115 PM. THE CREEK CRESTED AT 10.35 FEET AT ITS HIGHEST. IN 3 HOURS VILLAGE CREEK WENT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1010 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
288
WGUS54 KBMX 220159
FFWBMX
ALC073-220500-
/O.NEW.KBMX.FF.W.0033.130722T0159Z-130722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT SUN JUL 21 2013
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL JEFFERSON COUNTY IN ALABAMA...
* UNTIL MIDNIGHT CDT
* AT 857 PM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS JEFFERSON COUNTY. THIS
RAINFALL IS IN ADDITION TO THE VERY HEAVY RAINFALL THAT CAUSED
SIGNIFICANT STREET FLOODING IN PARTS OF THE COUNTY EARLIER IN THE
AFTERNOON.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BECOME IMPASSABLE DUE TO HIGH WATER AND DRIVING IS NOT
RECOMMENDED DURING THE NEXT SEVERAL HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3375 8662 3350 8658 3346 8664 3347 8667
3346 8668 3342 8672 3335 8703 3357 8714
3366 8707 3366 8706 3376 8698
$$4 follow-up statements
329
WGUS74 KBMX 220232
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
932 PM CDT SUN JUL 21 2013
ALC073-220500-
/O.CON.KBMX.FF.W.0033.000000T0000Z-130722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-
932 PM CDT SUN JUL 21 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL JEFFERSON COUNTY
UNTIL MIDNIGHT CDT...
AT 928 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT SOME
FLOODING WAS OCCURRING IN SEVERAL AREAS...SPECIFICALLY MOUNTAIN
BROOK AND BIRMINGHAM. IN ADDITION VILLAGE CREEK NEAR AVENUE W IS
BEGINNING TO CREST AT NEAR FLOOD STAGE. AT ITS PEAK THE CREEK SHOULD
JUST EXCEED 10 FEET.
OTHER LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING
INCLUDE...BIRMINGHAM...MOUNTAIN BROOK...VESTAVIA
HILLS...B.J.C.C....BIRMINGHAM AIRPORT...BIRMINGHAM
FAIRGOUNDS...BLUFF PARK...BON AIR...BRIGHTON...BROOKSIDE...CAHABA
HEIGHTS...CARDIFF...CENTER POINT...ENSLEY...FORESTDALE AND VILLAGE
CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE CLOSED DUE TO HIGH WATER AND DRIVING IS NOT RECOMMENDED
DURING THE NEXT SEVERAL HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3375 8662 3350 8658 3346 8664 3347 8667
3346 8668 3342 8672 3335 8703 3357 8714
3366 8707 3366 8706 3376 8698
$$125
WGUS74 KBMX 220325
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 PM CDT SUN JUL 21 2013
ALC073-220500-
/O.CON.KBMX.FF.W.0033.000000T0000Z-130722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-
1025 PM CDT SUN JUL 21 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL JEFFERSON COUNTY
UNTIL MIDNIGHT CDT...
AT 1022 PM CDT...RIVER LEVELS AT VILLAGE CREEK ON AVENUE W IN ENSLEY
WERE AT 10.35 FEET AND STILL SLOWLY INCREASING. EXPECTED CREST OF
10.5 IS NOW EXPECTED BY 1045 PM CDT. THE CREEK SHOULD FALL BACK
BELOW FLOOD STAGE OF 10 FEET BY MIDNIGHT CDT. OFFICIALS REPORTED
THAT MINOR FLASH FLOODING WAS OCCURRING ALSO NEAR MOUNTAIN BROOK AND
PORTIONS OF DOWNTOWN BIRMINGHAM.
MOST OF THE HEAVY RAINS HAVE ENDED...BUT FLOODING WILL REMAIN
POSSIBLE THROUGH MIDNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY
ROADS WILL BE IMPASSABLE DUE TO HIGH WATER AND DRIVING IS NOT
RECOMMENDED DURING THE NEXT SEVERAL HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3375 8662 3350 8658 3346 8664 3347 8667
3346 8668 3342 8672 3335 8703 3357 8714
3366 8707 3366 8706 3376 8698
$$844
WGUS74 KBMX 220427
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1127 PM CDT SUN JUL 21 2013
ALC073-220500-
/O.CON.KBMX.FF.W.0033.000000T0000Z-130722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-
1127 PM CDT SUN JUL 21 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL JEFFERSON COUNTY
UNTIL MIDNIGHT CDT...
AT 1126 PM CDT...RIVER LEVELS AT VILLAGE CREEK ON AVENUE W IN ENSLEY
HAD FALLEN BELOW FLOOD STAGE AND ARE NOW AT 9.74 AND CONTINUING TO
DROP. THE CREST WAS AT 10.35 FEET AN HOUR AGO. ADDITIONAL SHOWERS
MAY STILL WORK INTO THE AREA OVER THE NEXT 30 MINUTES AND WILL
CONTINUE THE FLASH FLOOD WARNING UNTIL EXPIRATION TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3375 8662 3350 8658 3346 8664 3347 8667
3346 8668 3342 8672 3335 8703 3357 8714
3366 8707 3366 8706 3376 8698
$$567
WGUS74 KBMX 220458
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 PM CDT SUN JUL 21 2013
ALC073-220513-
/O.EXP.KBMX.FF.W.0033.000000T0000Z-130722T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON AL-
1158 PM CDT SUN JUL 21 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL JEFFERSON
COUNTY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. MOST
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3375 8662 3350 8658 3346 8664 3347 8667
3346 8668 3342 8672 3335 8703 3357 8714
3366 8707 3366 8706 3376 8698
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 6:56 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Jul 21, 6:56 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 656 PM CDT SUN JUL 21 2013 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... THE STRANGE JULY WEATHER-WISE LOOKS TO ONLY CONTINUE THROUGH THE REMAINING WEEK AND A HALF. WE ARE LOOKING AT YET ANOTHER PATTERN CHANGE THAT WILL AIM TO KEEP US WETTER THAN NORMAL AND SLIGHTLY COOLER THAN NORMAL. AT THE ROOT CAUSE IS RIDGING OUT WEST AND INTO THE ATLANTIC...KEEPING THE EASTERN CONUS IN A LARGE SCALE TROUGHING PATTERN. THIS WILL KEEP ALABAMA IN A NORTHWEST FLOW PATTERN FOR THE FORESEEABLE FUTURE. GENERALLY UNDER THESE CONDITIONS IT IS DIFFICULT TO FORECAST RAIN OR WAVES OF RAIN...BUT OVERALL IT WILL LIKELY COME MOST EVERY DAY OR NIGHT THIS WEEK. SO FOR THE MOST PART THE PRECIPITATION FORECAST WILL NEED TO BE UPDATED QUITE REGULARLY WITH ALL OF THE UNCERTAINTY. TEMPERATURES WILL BE HIGHLY DEPENDENT ON DAY TO DAY RAIN AND CLOUD COVERAGE BUT IN GENERAL WILL REMAIN BELOW AVERAGE FOR THIS TIME OF YEAR. INTERESTINGLY ENOUGH...ALL LONG RANGE MODELS ARE STILL HINTING AT A STRONG JULY COLD FRONT BY THE END OF THE WEEK AND INTO THE WEEKEND. MODEL DEWPOINTS ARE ACTUALLY INTO THE 50S WITH CLEARING SKIES. SO...THERE IS A POTENTIAL FOR A VERY NICE LAST WEEKEND OF JULY IF IT HOLDS TRUE. 17/KLAWS && .AVIATION... 00Z TAF DISCUSSION. LOTS OF LEFTOVER STORMS TO DEAL WITH IN THE EARLY PART OF THE TERMINAL FORECAST THIS EVENING. LOOKS LIKE THE RAIN IS OVER FOR MGM AND TOI...BUT LOCATIONS FARTHER NORTH WILL LIKELY HAVE A FEW RESTRICTIONS TO CEILINGS AND VISIBILITIES UNTIL UP TO 03Z. ONCE THE RAIN CLEARS...THERE MAY BE A SHORT PERIOD OF VFR CONDITIONS. BUT ALL SIGNS AND MODEL GUIDANCE POINT TO DEVELOPING LOW CLOUDS (AND SOME LIGHT FOG) OVERNIGHT. PRETTY CONFIDENT OF AT LEAST MVFR CEILINGS...AND THERE'S A CHANCE SOME SPOTS COULD GET EVEN LOWER THAN THAT (ESPECIALLY WHERE THE RAIN CAME DOWN HARD TODAY). MONDAY SHOULD BE VERY SIMILAR TO TODAY...WITH THE LOW CLOUDS LIFTING BUT NEVER REALLY COMPLETELY BURNING OFF...AND MORE SHRA/TSRA DEVELOPING BY NOON. /61/ && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 21, 6:57 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 657 PM CDT SUN JUL 21 2013 ALZ011>015-017>050-230000- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 657 PM CDT SUN JUL 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 21, 6:03 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
603 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 3 SSE BIRMINGHAM 33.49N 86.77W
07/21/2013 JEFFERSON AL BROADCAST MEDIA
ONE TREE DOWN ON A CAR. WINDS ESTIMATED AT 30 TO 40 MPH.
0545 PM LIGHTNING 2 ESE BIRMINGHAM 33.52N 86.77W
07/21/2013 JEFFERSON AL PUBLIC
LIGHTNING STRUCK A TREE AT THE CORNER OF OVERLOOK DR AND
WOODVALE RD. LIMBS WERE SCATTERED ACROSS THE ROAD.
&&
16Special weather statement, Jul 21, 7:29 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
729 PM CDT SUN JUL 21 2013
ALZ013-015-220115-
FAYETTE AL-WALKER AL-
729 PM CDT SUN JUL 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR WALKER AND EASTERN FAYETTE
COUNTIES UNTIL 815 PM CDT...
AT 730 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM GLEN ALLEN TO 5 MILES NORTH
OF BERRY TO 5 MILES SOUTHWEST OF BOLEY SPRINGS...AND MOVING EAST AT
25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CARBON HILL...
JASPER...
CORDOVA...
BOLEY SPRINGS...
ELDRIDGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3391 8764 3400 8735 3400 8731 3384 8716
3363 8710 3359 8737 3360 8738 3361 8763
3358 8763 3358 8767 3354 8767 3371 8772
3387 8783
TIME...MOT...LOC 0029Z 254DEG 22KT 3387 8773 3374 8761
3358 8758Local storm report, Jul 21, 7:39 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 PM CDT SUN JUL 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TSTM WND DMG 3 SSE BIRMINGHAM 33.49N 86.77W
07/21/2013 JEFFERSON AL BROADCAST MEDIA
ONE TREE DOWN ON A CAR. WINDS ESTIMATED AT 30 TO 40 MPH.
0545 PM LIGHTNING 2 ESE BIRMINGHAM 33.52N 86.77W
07/21/2013 JEFFERSON AL PUBLIC
LIGHTNING STRUCK A TREE AT THE CORNER OF OVERLOOK DR AND
WOODVALE RD. LIMBS WERE SCATTERED ACROSS THE ROAD.
0705 PM HEAVY RAIN 4 SE BIRMINGHAM 33.49N 86.75W
07/21/2013 E0.00 INCH JEFFERSON AL PUBLIC
HEAVY RAINS CAUSED A SMALL CREEK TO OVERFLOW AND CAUSE
FLOODING OF A CAR UP TO 2 FEET IN A CHURCH PARKING LOT.
OTHER REPORTS OF MINOR STREET FLOODING WAS REPORTED IN
SEVERAL SPOTS ACROSS BIRMINGHAM.
&&
16The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 7:29 PM CDT | Special Weather Statement | BMX | Walker | 46 min |
| Jul 21, 8:24 PM CDT | Areal Flood Advisory | BMX | Jefferson | 111 min |
| Jul 22, 3:59 PM CDT | Special Weather Statement | BMX | Montgomery | 46 min |
| Jul 22, 4:19 PM CDT | Special Weather Statement | BMX | Elmore, Tallapoosa | 41 min |
| Jul 22, 4:38 PM CDT | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jul 22, 5:03 PM CDT | Flash Flood Warning | BMX | Montgomery | 3 hr |
| Jul 22, 5:09 PM CDT | Special Weather Statement | BMX | Lowndes, Macon, Montgomery | 51 min |
Nearby
Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.